# SDR FDEA200907172661

- Difficulty date: July 17, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 83,153 hours, 26,842 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GEAR UNSAFE WARNING DURING GEAR EXTENSION. GA PROCEDURE.  ACCOMPLISHED QRH PROCEDURE ACCOMPLISHED WITH NORMAL GEAR EXTENSION - LEFT MAIN.  NO CURRENT FAULTS LOGGED, CHECKED RIGGING IN PSEU AND SENSORS ARE WITHIN LIMITS PER AMM 32-61-15-5.  PERFOMED R-T-S AND PASSED.  CHECKED GAP RIG AT THE DOWNLOCK SENSER AND IS WITHIN LIMITS PER AMM 32-61-15-4.  AIRCRAFT OK FOR SERVICE.
